# SDR DXTA200601536

- Difficulty date: August 5, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 4,531 hours, 2,675 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Condition: Stuck
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT 27,000 FT WITH FUEL X FEED SELECTED FROM RIGHT TO LEFT (2710 RIGHT TANK AND 2720 LEFT TANK ) WING TANK O FULL LCAS MESSAGE CAME ON . SHUT FUEL X FEED OFF AND PERFORMED CHECKLIST.  FUEL WAS VENTING FROM LEFT OVERFULL TANK.  STARTED DOWN AND CAS MESSAGE EXTINGUISHED WITH FUEL CONTINUING TO VENT FROM LEFT O FULL TANK FOR APPROX 2 MIN.  INSPECTED LT WING SURGE TANK AND PLUMBING.  FOUND THE CHECK VALVE THAT ALLOWS SURGE TANK TO DRAIN WAS STUCK CLOSED.  CLEANED CHECK VALVE AND REINSTALLED.  FUELED AIRPLANE, OPERATIONAL AND LEAK CHECKS GOOD.  WORK PERFORMED IN ACCORDANCE WITH 750 MM 28-43-00.
